Korean J. Math. Vol. 21 No. 1 (2013) pp.1-21
DOI: https://doi.org/10.11568/kjm.2013.21.1.1

ORTHOGONALLY ADDITIVE AND ORTHOGONALLY QUADRATIC FUNCTIONAL EQUATION

Main Article Content

Jung Rye Lee
Sung Jin Lee
Choonkil Park

Abstract

Using the fixed point method, we prove the Ulam-Hyers stability of the orthogonally additive and orthogonally quadratic functional equation

f(x2+y)+f(x2y)+f(x2+z)+f(x2z)=3f(x)1f(x)+f(y)+f(y)+f(z)+f(z)

for all x,y,z with xy, in orthogonality Banach spaces and in non-Archimedean orthogonality Banach spaces.



Article Details